# SDR MWEA030318

- Difficulty date: August 18, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 85,041 hours, 77,902 cycles
- Engine: Pwa JT8D7B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Part serial: 44715
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

CREW OBSERVED THE N2 SLOWLY DROP TO 40 PERCENT.  REMOVED AND REPLACED ROD END AND PERFORMED ENGINE TRIM ALL PARAMETERS NORMAL.  ALSO REPLACED FUEL CONTROL.
